# SDR MALA000113

- Difficulty date: January 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 2760 · Drag Control System
- Part: Brake
- Part number: D44061
- Part serial: 12050116
- Condition: Unwanted Extend
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3670 - DESCENDING OUT OF 25,000, RECEIVED AIRBRAKE DEPLOYMENT WITHOUT MANUAL EXTENSION, Q FEEL HEAT FAILED AND MANUAL SPLR FAULT PULLED E-9 CB TO DISABLE AIRBRAKE ON GEAR EXTENSION AUTO THROTTLE DISENGATE, BUT Q FEEL HEAT FAIL AND MANUAL SPLR FAULT LIGHTS CLEARED AT REMAINED DISENGAGE.  MAINTENANCE REPLACED AIRBRAKE POTENTIOMETER IAW AVRO MM 27-63-31.  OPS CHECKS GOOD.  COMPLETED AUTO THROTTLE RETURN TO SERVICE CHECKS OPS CHECKS GOOD SPOILER SQUAT SWITCHES. (M)
